Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had lost weight, increased appetite, gained weight, deflated. Take rice made from vegetable fiber?

i had 9 days of vlcd done and lost 8lbs,was so happy but totally went off the rails and binged with food for the last 4/5 days and have gained it back,can i just go back and re start the 21 days from today??feeling very deflated,iv only 8-10lbs in total too loose,also can i eat slim rice which is made from a vegtable fibre called moyu(konjac)&calcium hydroxide,its gluten free,sugar free and fat free
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. While it might be a fine balance it might be very beneficial for you to lose weight. It is also suggested that you do so under the expert advise of a nutritionist. There are two ways to lose weight - one is to eat right and the other is to exercise. I also suggest that you consult a psychiatrist who can help with your eating disorder and a therapist who is specialized in eating disorders who can help deal with the binge eating that you have lately been going through. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor